Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 69, NWS Mobile, AL

December 11, 2013

NWS Mobile, AL issued this small craft advisory at Dec 11, 2013, 3:30 PM CST. It took effect at Dec 12, 2013, 3:00 AM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2013, 3:30 PM CST (21:30 UTC)
In effect from
Dec 12, 2013, 3:00 AM CST
Expired
Dec 13, 2013, 12:00 AM CST
In force
21 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WHUS74 KMOB 112130
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CST WED DEC 11 2013

...A SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON CST THURSDAY...

.STRONG...COOL AND DRY HIGH PRESSURE WILL BUILD INTO THE SOUTHEASTERN
STATES TONIGHT AND THURSDAY. THIS WILL RESULT IN A TIGHTER PRESSURE
GRADIENT ACROSS THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA
PANHANDLE...RESULTING IN AN INCREASED NORTHEASTERLY WIND FLOW LATE
TONIGHT AND EARLY THURSDAY. SUSTAINED NORTHEASTERLY WINDS OR FREQUENT
GUSTS OF 20 TO 25 KNOTS...ALONG WITH BUILDING SEAS SHOULD BE EXPECTED
LATE TONIGHT AND EARLY THURSDAY.

GMZ630>635-650-655-670-675-120530-
/O.NEW.KMOB.SC.Y.0069.131212T0900Z-131212T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
330 PM CST WED DEC 11 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST THURSDAY. 

* WINDS...INCREASING TO 20 TO 25 KNOTS OVER THE GULF WATERS LATE
  TONIGHT AND 15 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25 KNOTS
  OVER BAYS AND NEAR SHORE WATERWAYS. 

* SEAS...BUILDING TO NEAR 7 FEET WELL OFFSHORE BY LATE THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
193 
WHUS74 KMOB 120351
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
951 PM CST WED DEC 11 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
THURSDAY...

.HIGH PRESSURE WILL BUILD INTO THE SOUTHEASTERN STATES THROUGH
THURSDAY WITH OFFSHORE WINDS BECOMING STRONG TONIGHT THROUGH THURSDAY
MORNING THEN SUBSIDE SLOWLY THROUGH THURSDAY NIGHT. 

GMZ630>635-650-655-670-675-121200-
/O.CON.KMOB.SC.Y.0069.131212T0900Z-131212T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
951 PM CST WED DEC 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
THURSDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS OVER THE GULF WATERS BY LATE
  TONIGHT AND 15 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25 KNOTS
  OVER BAYS AND NEAR SHORE WATERWAYS.

* SEAS...BUILDING TO 3 TO 5 FEET WITHIN 20 NM AND 5 TO 7 FEET FROM 20
  TO 60 NM OFFSHORE BY MID THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
346 
WHUS74 KMOB 120949
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
349 AM CST THU DEC 12 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY
FOR THE INSHORE WATERS AND NEAR SHORE GULF WATERS...

...THE SMALL CRAFT ADVISORY FOR THE ALABAMA AND NORTHWEST FLORIDA
GULF WATERS BETWEEN 20 TO 60 NM HAS BEEN EXTENDED UNTIL MIDNIGHT...

.HIGH PRESSURE WILL BUILD INTO THE SOUTHEASTERN STATES TODAY...
RESULTING IN A STRONG OFFSHORE FLOW.

GMZ670-675-121815-
/O.EXT.KMOB.SC.Y.0069.000000T0000Z-131213T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
349 AM CST THU DEC 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-650-655-121800-
/O.CON.KMOB.SC.Y.0069.000000T0000Z-131212T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
349 AM CST THU DEC 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS.

* SEAS...3 TO 5 FEET WITHIN 20 NM. BAY WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
023 
WHUS74 KMOB 121821
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1221 PM CST THU DEC 12 2013

...A SMALL CRAFT ADVISORY HAS EXPIRED FOR THE BAYS AND NEAR SHORE
GULF WATERS OUT TO 20 NAUTICAL MILES...

...A SMALL CRAFT ADVISORY CONTINUES UNTIL MIDNIGHT TONIGHT FOR THE
GULF WATERS FROM 20-60 NAUTICAL MILES OFFSHORE... 

.HIGH PRESSURE WILL BUILD INTO THE SOUTHEASTERN STATES TODAY AND
TONIGHT. A MODERATE TO STRONG OFFSHORE WIND FLOW WILL CONTINUE ACROSS
MOST OF THE MARINE AREA. 

GMZ630>635-650-655-121930-
/O.EXP.KMOB.SC.Y.0069.000000T0000Z-131212T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1221 PM CST THU DEC 12 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE SUBSIDED ENOUGH OVER THE BAYS AND NEAR SHORE GULF WATERS
TO ALLOW THE SMALL CRAFT ADVISORY TO EXPIRE. SMALL CRAFT SHOULD
CONTINUE TO EXERCISE CAUTION HOWEVER...AS NORTH TO NORTHEAST WINDS OF
15 TO 20 KNOTS WILL CONTINUE INTO THE EARLY EVENING HOURS. 

$$

GMZ670-675-130230-
/O.CON.KMOB.SC.Y.0069.000000T0000Z-131213T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1221 PM CST THU DEC 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
273 
WHUS74 KMOB 130230
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
830 PM CST THU DEC 12 2013

...A SMALL CRAFT ADVISORY CONTINUES UNTIL MIDNIGHT TONIGHT FOR THE
GULF WATERS FROM 20-60 NAUTICAL MILES OFFSHORE...

.HIGH PRESSURE WILL BUILD INTO THE SOUTHEASTERN STATES TONIGHT. A
MODERATE TO STRONG OFFSHORE WIND FLOW WILL CONTINUE ACROSS MOST OF
THE MARINE AREA.

GMZ670-675-130600-
/O.CON.KMOB.SC.Y.0069.000000T0000Z-131213T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
830 PM CST THU DEC 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 3:39 AM CST, 11 hours 51 minutes earlier.

Area forecast discussion, Dec 11, 3:39 AM CST, 11 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
339 AM CST WED DEC 11 2013

.SHORT TERM TODAY THROUGH THURSDAY NIGHT...A 1031 MB SFC HIGH
CURRENTLY OVER THE TN VALLEY WILL QUICKLY MOVE EAST TO THE NORTH
CAROLINA COAST TODAY. HOWEVER...A STRONGER 1040MB SFC HIGH WILL
QUICKLY MOVE SOUTH OUT OF THE NORTHERN PLAINS AND INTO THE SOUTHERN
PLAINS EAST INTO THE TN VALLEY BY THURSDAY MORNING. THIS HIGH WILL
REINFORCE THE BELOW NORMAL TEMPERATURES ACROSS OUR AREA. HIGHS TODAY
ARE EXPECTED TO REACH THE UPPER 50S INLAND TO LOWER 60S ALONG THE
COAST. LOWS TONIGHT ARE A LITTLE UNCERTAIN. WE WILL HAVE A RETURN OF
LOW LEVEL COLD AIR ADVECTION...BUT AT THE SAME TIME WINDS WILL LIKELY
NOT DECOUPLE DUE TO A TIGHTER PRESSURE GRADIENT. IN ADDITION...SOME
HIGH LEVEL CLOUD COVER WILL ALSO MOVE THROUGH THE REGION AT TIMES.
THEREFORE...DID NOT GO AS LOW AS THE COLDEST MOS GUIDANCE FOR THE
TIME BEING. LOWS ARE STILL EXPECTED TO DROP TO AROUND 30 WELL INLAND
WITH MID TO UPPER 30S ALONG THE I-10 CORRIDOR. 34/JFB

LARGE SURFACE HIGH PRESSURE TO EXPAND ACROSS THE SOUTHEASTERN QUARTER
OF THE COUNTRY ON THURSDAY. NO RAIN FORECAST THURSDAY AND THURSDAY
NIGHT. DAYTIME HIGHS THURSDAY FROM THE MID 50S INTERIOR TO NEAR 60
OVER THE SOUTHERN ZONES WILL BE SOME 4 TO 8 DEGREES BELOW SEASONAL
FOR THE 12TH DAY OF DECEMBER. ALTHOUGH THERE WILL BE SOME INCREASE IN
HIGH LEVEL CLOUDS PUSHING IN FROM THE WEST THROUGH THE NIGHT...THESE
MAY BE THIN ENOUGH ALONG WITH LIGHT TO CALM WIND AND DEWPOINTS IN THE
MID TO UPPER 20S TO RESULT IN OVERNIGHT LOWS FALLING OFF INTO THE
UPPER 20S INTERIOR. 35 TO 40 CLOSER TO THE COAST. /10

.LONG TERM FRIDAY THROUGH TUESDAY...TO CLOSE OUT THE WEEK...SURFACE
HIGH OVER THE SOUTHEAST MOVES MORE EAST...TO OFF THE EAST COAST
WHILE A SURFACE LOW PRESSURE SYSTEM DEVELOPS OVER THE RED RIVER
VALLEY OF TEXAS/OKLAHOMA DURING THE DAY FRIDAY. CLOUDS INCREASING
WITH A MODERATING TREND FORECAST IN TEMPERATURES AS A
SOUTHEAST...RETURN FLOW EVOLVES. THIS BRINGS ABOUT SOME POTENTIAL OF
ADVECTIVE TYPE MARINE FOG FRIDAY NIGHT AND SATURDAY MORNING AS
WELL...AS DEWPOINTS AROUND 60 MOVE NORTHWARD ATOP COOLER WATER
TEMPERATURES OVER BAYS AND SOUNDS. GIVEN THIS POTENTIAL TO OCCUR OVER
3 DAYS OUT...WILL HOLD OFF MENTIONING FOG IN TEXT PRODUCTS...BUT
HIGHLIGHT RISK IN HAZARDOUS WEATHER OUTLOOK. DEEPER GULF MOISTURE
SLOWLY RECOVERS WITH PRECIPITABLE WATER VALUES MOVING TO  1.5 INCHES
BY FRIDAY NIGHT AS THE SURFACE LOW/ATTENDANT COLD FRONT ADVANCES INTO
THE LOWER MISSISSIPPI RIVER VALLEY AND AN INCREASE IN LOW LEVEL SOUTH
TO SOUTHWEST FLOW OPENS UP GULF MOISTURE. THE HIGHEST CHANCES OF
MEASUREABLE RAINS LOOK TO BE SPREADING FROM WEST TO EAST BY FRIDAY
NIGHT INTO SATURDAY AS LIFT BECOMES BETTER DEFINED WITH LOW PRESSURE
AND ASSOCIATED FRONT ADVANCING EAST INTO MISSISSIPPI AND ALABAMA. AN
ASSESSMENT OF INSTABILITY SUGGESTS THE PREDOMINANT MODE OF WEATHER
WILL BE SHOWERS WITH THIS SYSTEM WITH A SMALLER CHANCE OF THUNDER. AT
THIS TIME...IT APPEARS THE RISK FOR SEVERE WEATHER IS LOW. STAY
TUNED.

FRONT PUSHES EAST OF THE AREA BY SATURDAY NIGHT. HIGH PRESSURE
EXPANDS EASTWARD ACROSS THE SOUTHERN STATES SUNDAY AND WILL REMAIN
IN PLACE INTO THE FIRST OF NEXT WEEK. THE HIGH BRINGS A RAIN FREE
PATTERN SUNDAY THROUGH TUESDAY. OVERNIGHT LOWS BACK TO FREEZING OVER
THE INTERIOR MONDAY AND TUESDAY MORNINGS. DAYTIME HIGHS MID/UPPER 50S
INTERIOR TO LOWER 60S COAST SUNDAY/MONDAY TO RANGE FROM 63 TO 66 BY
TUESDAY. /10

&&

.AVIATION 11.12Z ISSUANCE...VFR CONDITIONS ARE EXPECTED THROUGH
THE TAF PERIOD. 34/JFB

&&

.MARINE...OFFSHORE FLOW WILL DIMINISH THROUGH THE DAY TODAY AS HIGH
PRESSURE OVER THE TN VALLEY WEAKENS AND MOVES EAST. ANOTHER STRONG
HIGH PRESSURE SYSTEM WILL BUILD SOUTH OUT OF THE PLAINS TONIGHT...
BRINGING A REINFORCING SURGE OF COLD AIR AND ALSO RESULTING IN A
TIGHTENING OF THE PRESSURE GRADIENT. THIS WILL BRING ANOTHER ROUND
OF MODERATE TO STRONG OFFSHORE FLOW TO THE MARINE AREA LATE TONIGHT
THROUGH THURSDAY. SMALL CRAFT ADVISORIES WILL LIKELY BECOME
NECESSARY FOR THURSDAY MORNING. THE HIGH WILL QUICKLY MOVE EAST INTO
THE WEST ATLANTIC BY FRIDAY AFTERNOON. MEANWHILE...A STORM SYSTEM
WILL BEGIN TO ORGANIZE OVER THE SOUTHERN PLAINS AND MOVE EAST. THIS
RESULTS IN WINDS VEERING TO A MODERATE ONSHORE FLOW BY FRIDAY
AFTERNOON. ANOTHER COLD FRONT MOVES THROUGH THE AREA SATURDAY NIGHT
WITH STRONG OFFSHORE FLOW RETURNING FOR THE END OF THE WEEKEND.
34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      61  36  56  33  63 /  00  00  00  00  05
PENSACOLA   61  41  60  36  61 /  00  00  00  00  05
DESTIN      61  44  61  40  61 /  00  00  00  00  05
EVERGREEN   60  32  55  27  61 /  00  00  00  00  05
WAYNESBORO  58  30  54  28  61 /  00  00  00  00  10
CAMDEN      58  30  54  27  59 /  00  00  00  00  05
CRESTVIEW   64  35  60  28  64 /  00  00  00  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Dec 11, 4:39 AM CST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
439 AM CST WED DEC 11 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
439 AM CST WED DEC 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A LIGHT FREEZE IS EXPECTED TONIGHT...GENERALLY ALONG AND NORTH OF
HIGHWAY 84.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A LIGHT FREEZE IS EXPECTED ACROSS MOST OF THE REGION THURSDAY
NIGHT...EXCEPT CLOSE TO THE BEACHES.

A STORM SYSTEM WILL MOVE INTO THE REGION FRIDAY NIGHT THROUGH
SATURDAY...BRINGING THE LIKELIHOOD OF RAIN TO THE AREA. WHILE A FEW
THUNDERSTORMS ARE POSSIBLE CLOSE TO THE COAST...THE CHANCE FOR SEVERE
WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-121200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
439 AM CST WED DEC 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO STRONG OFFSHORE FLOW WILL REDEVELOP ACROSS THE MARINE
AREA AFTER MIDNIGHT TONIGHT. THIS WILL RESULT IN HAZARDOUS CONDITIONS
FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG OFFSHORE WINDS WILL PERSIST THROUGH AT LEAST MIDDAY THURSDAY.
A MODERATE TO STRONG ONSHORE FLOW DEVELOPS BY THE END OF THE WEEK
AHEAD OF AN APPROACHING STORM SYSTEM. THE ONSHORE FLOW WILL BRING
WARM AND HUMID AIR INTO THE AREA. AREAS OF FOG ARE POSSIBLE IN AREA
BAYS AND SOUNDS FRIDAY NIGHT INTO SATURDAY AS THIS AIRMASS MOVES
ACROSS THE COOL INSHORE WATERS.

A COLD FRONT WILL PUSH THROUGH THE MARINE AREA SATURDAY NIGHT...WITH
A MODERATE TO STRONG OFFSHORE FLOW EXPECTED FOR THE END OF THE
WEEKEND.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 11:23 AM CSTRiver Flood WarningMOBGeorge, Greene, Wayne3 days

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.